# SDR BAQA090564

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N296GL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7222
- Aircraft time: 6,134 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6034743
- Part serial: 84
- Condition: Malfunctioned
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZERO VOLTAGE COMING FROM 500 VOLTS PLUG.  REPLACED WITH SERVICEABLE UNIT.
